# SDR AALA202110159704

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 34,317 hours, 13,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGN INOPERATIVE AT SEAT 16DEF. REPLACED EMERGENCY LIGHT BATTERY AND CHARGER (AALA202110154253) WITH SERVICEABLE UNITS IAW AMM 33-51-06, OPS CHECK GOOD.
